Digital Differentiators Based on Taylor Series

Ishtiaq Rasool KHAN  Ryoji OHBA  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E82-A   No.12   pp.2822-2824
Publication Date: 1999/12/25
Online ISSN: 
DOI: 
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Digital Signal Processing
Keyword: 
FIR filter,  digital differentiators,  Taylor series,  finite difference approximations,  digital signal processing,  

Full Text: PDF(166KB)
>>Buy this Article


Summary: 
The explicit formula for the coefficients of maximally linear digital differentiators is derived by the use of Taylor series. A modification in the formula is proposed to extend the effective passband of the differentiator with the same number of coefficients.